Still hungry but using duromine

Discussion in 'Duromine Questions and Answers' started by Nelisa, Nov 28, 2013.

  1. Nelisa

    Nelisa New Member
    Registered

    Joined:
    Nov 28, 2013
    Messages:
    2
    Likes Received:
    0
    hi, I started using duromine 1 day ago and I still get hungry, is this normal?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Oh darling, 1 day is not enough) So it is pretty normal. Wait a couple of days before your body gets used to the drug.

    upd. By the way do you still eat? Because if you think that weight loss is about starving and you don't eat enough (small portions but healthy fat-free, low-calorie foods) of course you'll feel hungry. Just share us some details, otherwise it's hard to say.
     
  3. Nelisa

    Nelisa New Member
    Registered

    Joined:
    Nov 28, 2013
    Messages:
    2
    Likes Received:
    0
    I do eat but not a lot coz I feel if I eat than I won't lose any weight. my plan was to eat fruits only and just 1 meal, so I snack during the day on biscuits , chips and fruits
     
  4. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    52
    That's what happened to me too, but after about 3 days it kicked in.
     
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Biscuits and cheaps are bad. Fruit are good, but your body still needs meat, fat-free, low-fat, but meat. If you don't consume proteins (which are missing in fruits!) then your muscles will be damaged. It's true.
     
Loading...